Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 391606, 6 pages
http://dx.doi.org/10.1155/2014/391606
Research Article

Approximate Analytic Solutions for the Two-Phase Stefan Problem Using the Adomian Decomposition Method

1College of Mathematics, Taiyuan University of Technology, Taiyuan, Shanxi 030024, China
2College of Computer Science and Technology, Taiyuan University of Technology, Taiyuan, Shanxi 030024, China
3Department of Mathematics, Xin Zhou Teachers University, Xinzhou, Shanxi 034000, China

Received 22 January 2014; Accepted 3 June 2014; Published 18 June 2014

Academic Editor: Abdel-Maksoud A. Soliman

Copyright © 2014 Xiao-Ying Qin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiao-Ying Qin, Yue-Xing Duan, and Mao-Ren Yin, “Approximate Analytic Solutions for the Two-Phase Stefan Problem Using the Adomian Decomposition Method,” Journal of Applied Mathematics, vol. 2014, Article ID 391606, 6 pages, 2014. https://doi.org/10.1155/2014/391606.